Alert archive / Oklahoma / River Flood Warnings in 2013
River Flood Warning 5, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 18, 2013, 9:08 AM CDT for Cherokee County, Oklahoma. It took effect at Apr 18, 2013, 8:48 PM CDT. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2013, 9:08 AM CDT (14:08 UTC)
- In effect from
- Apr 18, 2013, 8:48 PM CDT
- Expired
- Apr 20, 2013, 9:00 AM CDT
- In force
- 36 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
849 WGUS44 KTSA 181408 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 908 AM CDT THU APR 18 2013 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC021-182208- /O.NEW.KTSA.FL.W.0005.130419T0444Z-130420T1400Z/ /TALO2.1.ER.130419T0444Z.130419T0600Z.130420T0800Z.NO/ 908 AM CDT THU APR 18 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM THIS EVENING TO SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM THURSDAY THE STAGE WAS 6.17 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 11.4 FEET BY FRIDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT 11.0 FEET...MINOR FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. FLOATING THE RIVER IS TOO HAZARDOUS DUE TO STRONG TURBULENCE. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
8 follow-up statements
259 WGUS84 KTSA 181702 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1202 PM CDT THU APR 18 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC021-190102- /O.EXT.KTSA.FL.W.0005.130419T0414Z-130421T0117Z/ /TALO2.1.ER.130419T0414Z.130420T0600Z.130420T1917Z.NO/ 1202 PM CDT THU APR 18 2013 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM THIS EVENING TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1100 AM THURSDAY THE STAGE WAS 6.59 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 13.6 FEET BY SATURDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON. * IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF THE COMBS BRIDGE NEAR EAGLES BLUFF WILL BE IMPASSABLE. AT 13.0 FEET...MINOR FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF THE COMBS BRIDGE NEAR EAGLES BLUFF MAY BE THREATENED. EXTREME TURBULENCE MAKES THE RIVER TOO HAZARDOUS FOR FLOATING. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
746 WGUS84 KTSA 181927 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 227 PM CDT THU APR 18 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC001-190327- /O.EXT.KTSA.FL.W.0006.130419T0136Z-130419T2252Z/ /WTTO2.2.ER.130419T0136Z.130419T0600Z.130419T1652Z.NO/ 227 PM CDT THU APR 18 2013 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * FROM THIS EVENING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 6.87 FEET. * FLOOD STAGE IS 13.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 18.5 FEET BY AROUND MIDNIGHT TONIGHT. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 19.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS ARE AFFECTED. SEVERAL CABINS IN THE FIDLERS BEND AREA MAY BE FLOODED. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-190327- /O.EXT.KTSA.FL.W.0005.130419T0420Z-130421T0100Z/ /TALO2.1.ER.130419T0420Z.130420T0600Z.130420T1900Z.NO/ 227 PM CDT THU APR 18 2013 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM THIS EVENING TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 7.84 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 13.7 FEET BY SATURDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON. * IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF THE COMBS BRIDGE NEAR EAGLES BLUFF WILL BE IMPASSABLE. EXTREME TURBULENCE MAKES THE RIVER TOO HAZARDOUS FOR FLOATING. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
449 WGUS84 KTSA 190155 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 855 PM CDT THU APR 18 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC001-190955- /O.EXT.KTSA.FL.W.0006.000000T0000Z-130419T2119Z/ /WTTO2.2.ER.130419T0217Z.130419T0600Z.130419T1519Z.NO/ 855 PM CDT THU APR 18 2013 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM THURSDAY THE STAGE WAS 11.15 FEET. * FLOOD STAGE IS 13.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CREST OVERNIGHT NEAR 18.3 FEET. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 19.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS ARE AFFECTED. SEVERAL CABINS IN THE FIDLERS BEND AREA MAY BE FLOODED. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-190955- /O.EXT.KTSA.FL.W.0005.130419T0148Z-130420T2341Z/ /TALO2.1.ER.130418T2242Z.130420T0600Z.130420T1741Z.NO/ 855 PM CDT THU APR 18 2013 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM THURSDAY THE STAGE WAS 11.69 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE RISING AND CREST NEAR 13.8 FEET FRIDAY NIGHT. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON. * IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF THE COMBS BRIDGE NEAR EAGLES BLUFF WILL BE IMPASSABLE. EXTREME TURBULENCE MAKES THE RIVER TOO HAZARDOUS FOR FLOATING. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$ OKC111-190955- /O.EXT.KTSA.FL.W.0004.130421T1140Z-130422T0243Z/ /BGSO2.1.ER.130421T1140Z.130421T1800Z.130421T2043Z.NO/ 855 PM CDT THU APR 18 2013 THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * FROM SUNDAY MORNING TO SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 815 PM THURSDAY THE STAGE WAS 14.62 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE DEEP FORK RIVER NEAR BEGGS IS EXPECTED TO RISE ABOVE FLOOD STAGE SUNDAY MORNING AND CREST NEAR 18.5 FEET BY EARLY SUNDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATER SUNDAY AFTERNOON. * IMPACT...AT 19.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. WEBSTER ROAD NORTH OF THE GAGE SITE IS IMPASSABLE. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$
253 WGUS44 KTSA 190656 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 156 AM CDT FRI APR 19 2013 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC021-191456- /O.EXT.KTSA.FL.W.0005.000000T0000Z-130421T0541Z/ /TALO2.2.ER.130418T2242Z.130420T1200Z.130420T2341Z.NO/ 156 AM CDT FRI APR 19 2013 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM FRIDAY THE STAGE WAS 12.77 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE RISING TO NEAR 14.2 FEET SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF THE COMBS BRIDGE NEAR EAGLES BLUFF WILL BE IMPASSABLE. EXTREME TURBULENCE MAKES THE RIVER TOO HAZARDOUS FOR FLOATING. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
047 WGUS84 KTSA 191338 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 838 AM CDT FRI APR 19 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC021-192138- /O.EXT.KTSA.FL.W.0005.000000T0000Z-130420T2000Z/ /TALO2.1.ER.130418T2242Z.130420T0600Z.130420T1400Z.NO/ 838 AM CDT FRI APR 19 2013 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM FRIDAY THE STAGE WAS 11.72 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE AGAIN AND CREST NEAR 12.8 FEET LATE TONIGHT. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE SATURDAY MORNING. * IMPACT...AT 13.0 FEET...MINOR FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF THE COMBS BRIDGE NEAR EAGLES BLUFF MAY BE THREATENED. EXTREME TURBULENCE MAKES THE RIVER TOO HAZARDOUS FOR FLOATING. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
830 WGUS84 KTSA 191849 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 149 PM CDT FRI APR 19 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC021-200249- /O.EXT.KTSA.FL.W.0005.000000T0000Z-130420T1923Z/ /TALO2.1.ER.130418T2242Z.130419T0600Z.130420T1323Z.NO/ 149 PM CDT FRI APR 19 2013 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM FRIDAY THE STAGE WAS 11.67 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE RISING TO NEAR 12.7 FEET AROUND MIDNIGHT TONIGHT. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 13.0 FEET...MINOR FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF THE COMBS BRIDGE NEAR EAGLES BLUFF MAY BE THREATENED. EXTREME TURBULENCE MAKES THE RIVER TOO HAZARDOUS FOR FLOATING. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
910 WGUS84 KTSA 200122 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 822 PM CDT FRI APR 19 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC021-200921- /O.EXT.KTSA.FL.W.0005.000000T0000Z-130420T2240Z/ /TALO2.1.ER.130418T2242Z.130420T0600Z.130420T1640Z.NO/ 822 PM CDT FRI APR 19 2013 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM FRIDAY THE STAGE WAS 13.29 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE TO RISE THEN CREST NEAR 13.7 FEET SHORTLY BEFORE DAWN SATURDAY. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE SATURDAY MORNING. * IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF THE COMBS BRIDGE NEAR EAGLES BLUFF WILL BE IMPASSABLE. EXTREME TURBULENCE MAKES THE RIVER TOO HAZARDOUS FOR FLOATING. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
347 WGUS84 KTSA 201310 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 810 AM CDT SAT APR 20 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC021-201340- /O.CAN.KTSA.FL.W.0005.000000T0000Z-130420T2240Z/ /TALO2.1.ER.130418T2242Z.130420T0000Z.130420T0910Z.NO/ 810 AM CDT SAT APR 20 2013 THE FLOOD WARNING IS CANCELLED FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * AT 700 AM SATURDAY THE STAGE WAS 9.63 FEET. * FLOOD STAGE IS 11.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. * IMPACT...AT 9.0 FEET...NO FLOODING OCCURS BUT ALL RECREATIONAL FLOATING ALONG THE ILLINOIS RIVER CEASES AT 9.5 FEET. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 18, 6:25 AM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Apr 18, 6:25 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
625 AM CDT THU APR 18 2013
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CIGS AND GUSTY W-NW SFC WINDS WILL PREVAIL ACROSS THE OK TAF
SITES TODAY...WITH EVENTUAL VFR CONDITIONS EXPECTED AFTER 20Z.
AR TAF SITES WILL SEE A BRIEF PERIOD OF VFR CIGS AHEAD OF THE COLD
FRONT...CIGS WILL LOWER TO MVFR CATEGORIES ONCE FROPA OCCURS THIS
MORNING. TSRA WILL ALSO CONTINUE FOR THE EARLY PORTION OF THE TAF
PERIOD ALONG AND JUST AHEAD OF THE BOUNDARY. GUSTY W-NW SFC WINDS
WILL ALSO DEVELOP LATER THIS MORNING AS THE FRONT MOVES FURTHER
EAST. MVFR CIGS LIFT TO VFR CATEGORIES AND DISSIPATE IN THE 06Z-
09Z TIME FRAME. SFC WINDS WILL ALSO LESSEN AT ALL TAF SITES
OVERNIGHT.
&&
.PREV DISCUSSION... /ISSUED 418 AM CDT THU APR 18 2013/
DISCUSSION...
COLD FRONT IS ON THE MOVE AT THIS TIME AND SHOULD EXIT THE
FORECAST AREA BY MID MORNING. A LINE OF SHOWERS AND THUNDERSTORMS
JUST AHEAD OF THE FRONT POSES THE GREATEST SEVERE WEATHER THREAT
AND WILL KEEP THE TORNADO WATCH GOING IN ADVANCE OF THIS LINE. A
FEW SCATTERED SHOWERS AND STORMS ARE ALSO OCCURRING BEHIND THE
FRONT BUT ANY SEVERE WEATHER THREAT WITH THESE STORMS IS MINIMAL.
PRECIPITATION WILL BE COMING TO AN END TODAY AND AN UNSEASONABLY
COLD NIGHT WILL FOLLOW TONIGHT AS SKIES AT LEAST PARTIALLY CLEAR.
THE WIND WILL STAY UP SOME WHICH MAY PREVENT A SIGNIFICANT
FREEZE...BUT MANY PLACES WILL STILL SEE LOWS NEAR THE FREEZING
MARK. WILL LET THE DAY SHIFT TAKE A BETTER LOOK TO DECIDE IF
FREEZE HEADLINES ARE NEEDED TONIGHT.
A WARMING TREND WILL TAKE PLACE FRIDAY THROUGH MONDAY BEFORE
ANOTHER STRONG COLD FRONT MOVES THROUGH THE AREA LATE MONDAY NIGHT
OR TUESDAY MORNING. SHOWER AND THUNDERSTORM CHANCES WILL ACCOMPANY
THIS FRONT...AND UNSEASONABLY COLD TEMPERATURES WILL ONCE AGAIN
FOLLOW IN ITS WAKE.
STAYED CLOSE TO GUIDANCE TEMPERATURES EXCEPT FOR A FEW ADJUSTMENTS
TO HIGHS TODAY IN THE EAST BASED ON FRONTAL TIMING BEFORE OR
AFTER THE 13Z START OF THE VERIFICATION PERIOD.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067.
AR...NONE.
&&
AVIATION...23Hazardous weather outlook, Apr 18, 9:08 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
908 AM CDT THU APR 18 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-190045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
908 AM CDT THU APR 18 2013
..AREAL FLOODING TO CONTINUE TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
AREAL FLOODING.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...LIMITED.
AREA..FAR SOUTHEAST OKLAHOMA...NORTHWEST AND WEST CENTRAL
ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING
DISCUSSION...
THE SEVERE THUNDERSTORM THREAT HAS ENDED THIS MORNING AS THE MAIN
LINE OF STORMS HAS MOVED EAST OF THE AREA. A FEW THUNDERSTORMS WILL
REMAIN POSSIBLE ACROSS NORTHWEST ARKANSAS AND FAR SOUTHEAST OKLAHOMA
THIS MORNING...BUT SEVERE WEATHER IS NOT EXPECTED.
DESPITE THE HEAVIEST RAINFALL TAPERING OFF...AREAS THAT EXPERIENCED
FLOODING PROBLEMS FROM EAST CENTRAL OKLAHOMA INTO NORTHWEST ARKANSAS
OVERNIGHT WILL CONTINUE TO SEE ONGOING AREAL FLOODING THIS MORNING
AND POSSIBLY INTO THE AFTERNOON AS RUNOFF IN AFFECTED AREAS PERSISTS.
MUCH COOLER AIR FILTER WILL CONTINUE INTO THE REGION BEHIND THE
EXITING COLD FRONT. MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
MAY SEE A LIGHT FREEZE FOR FRIDAY MORNING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
COLD OVERNIGHT LOWS ARE EXPECTED AGAIN SATURDAY MORNING PRIOR
TO A NOTICEABLE WEEKEND WARM UP. THUNDERSTORM CHANCES WILL RETURN
BY EARLY NEXT WEEK AS A STRONG SURFACE FRONT WILL BE POISED TO
MOVE ACROSS THE REGION ON TUESDAY...AND WILL LIKELY MARK THE
BEGINNING OF ANOTHER PERIOD OF WELL BELOW NORMAL TEMPERATURES.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 18, 7:52 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
752 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD MAZIE 36.11N 95.36W
04/18/2013 MAYES OK EMERGENCY MNGR
HIGHWAY 69 TEMPORARILY CLOSED DUE TO HIGH WATER.
0500 AM FLASH FLOOD 4 NE SALINA 36.33N 95.10W
04/18/2013 MAYES OK EMERGENCY MNGR
HIGHWAY 82 FLOODED AND IMPASSABLE BETWEEN SALINA AND
SPAVINAW. LOCATION APPROXIMATE.
0730 AM FLOOD LANGLEY 36.46N 95.05W
04/18/2013 MAYES OK AMATEUR RADIO
WATER OVER ROAD. 2.75 TO 2.99 INCHES OF RAIN.
&&
SAALocal storm report, Apr 18, 7:59 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
759 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLOOD ROGERS 36.33N 94.12W
04/18/2013 BENTON AR FIRE DEPT/RESCUE
RAINBOW ROAD AND STONEY BROOK ROAD. WATER RESCUES AT THIS
TIME. REPORT RECEIVED VIA SOCIAL MEDIA.
&&
SAALocal storm report, Apr 18, 8:18 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM FLOOD 5 E MAZIE 36.11N 95.27W
04/18/2013 MAYES OK PUBLIC
TRUCK STUCK IN WATER OVER ROAD. SOCIAL MEDIA REPORT.
&&
SAALocal storm report, Apr 18, 8:31 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
831 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HEAVY RAIN PEA RIDGE 36.45N 94.11W
04/18/2013 M4.58 INCH BENTON AR CO-OP OBSERVER
0820 AM HEAVY RAIN 4 SSE BRISTOW 35.78N 96.36W
04/18/2013 M4.12 INCH CREEK OK CO-OP OBSERVER
0820 AM HEAVY RAIN WEST SILOAM SPRINGS 36.18N 94.57W
04/18/2013 M4.06 INCH DELAWARE OK CO-OP OBSERVER
0820 AM HEAVY RAIN 1 NW BENTONVILLE 36.38N 94.22W
04/18/2013 M4.00 INCH BENTON AR CO-OP OBSERVER
0820 AM HEAVY RAIN 2 E HASKELL 35.82N 95.64W
04/18/2013 M4.99 INCH WAGONER OK CO-OP OBSERVER
0820 AM HEAVY RAIN 6 ESE KANSAS 36.17N 94.70W
04/18/2013 M4.66 INCH DELAWARE OK CO-OP OBSERVER
0820 AM HEAVY RAIN 4 S LOCUST GROVE 36.14N 95.17W
04/18/2013 M4.67 INCH MAYES OK CO-OP OBSERVER
&&
AEJLocal storm report, Apr 18, 8:51 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
851 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD 5 N MORRIS 35.68N 95.86W
04/18/2013 OKMULGEE OK DEPT OF HIGHWAYS
WATER OVER HIGHWAY 52.
0100 AM FLASH FLOOD BEGGS 35.74N 96.07W
04/18/2013 OKMULGEE OK DEPT OF HIGHWAYS
WATER OVER HIGHWAY 16 AROUND 1 AM...VICINTY BEGGS.
0300 AM FLASH FLOOD 2 W WELTY 35.62N 96.44W
04/18/2013 OKFUSKEE OK DEPT OF HIGHWAYS
CULVERT WASHED OUT ON HIGHWAY 97 WEST OF WELTY. LOCATION
APPROXIMATE.
0300 AM FLASH FLOOD HASKELL 35.82N 95.67W
04/18/2013 MUSKOGEE OK COUNTY OFFICIAL
SEVERAL ROADS UNDER WATER AND IMPASSABLE IN HASKELL AREA.
&&
SAALocal storm report, Apr 18, 8:55 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
855 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM FLOOD 2 NNW BENTONVILLE 36.40N 94.22W
04/18/2013 BENTON AR BROADCAST MEDIA
WATER OVER THE INTERSECTION OF OAK HILLS DRIVE AND PEACH
ORCHARD ROAD. SOCIAL MEDIA REPORT
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:22 PM CDT | Special Weather Statement | TSA | Delaware | 53 min |
| Apr 17, 8:42 PM CDT | Special Weather Statement | TSA | Delaware | 33 min |
| Apr 17, 9:02 PM CDT | Special Weather Statement | TSA | Pawnee | 43 min |
| Apr 17, 9:38 PM CDT | Special Weather Statement | TSA | Creek, Osage, Washington | 52 min |
| Apr 17, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 51 min |
| Apr 17, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 55 min |
| Apr 17, 10:46 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 44 min |
| Apr 17, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 60 min |
| Apr 17, 11:12 PM CDT | Tornado Warning | TSA | Creek, Okmulgee | 33 min |
| Apr 17, 11:44 PM CDT | Tornado Warning | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 31 min |
| Apr 17, 11:53 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 52 min |
| Apr 18, 12:17 AM CDT | Flash Flood Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more | 4 hr |
| Apr 18, 12:17 AM CDT | Tornado Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 28 min |
| Apr 18, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Okmulgee and 2 more | 67 min |
| Apr 18, 12:46 AM CDT | Tornado Warning | TSA | Delaware, Mayes | 29 min |
| Apr 18, 1:00 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Ottawa and 2 more | 4 hr |
| Apr 18, 1:16 AM CDT | Tornado Warning | TSA | Delaware, Mayes, Ottawa | 44 min |
| Apr 18, 1:53 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 37 min |
| Apr 18, 2:19 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 56 min |
| Apr 18, 2:39 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 51 min |
| Apr 18, 2:46 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 44 min |
| Apr 18, 3:11 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Wagoner | 64 min |
| Apr 18, 3:16 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Ottawa | 4 hr |
| Apr 18, 4:28 AM CDT | Areal Flood Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 14 hr |
| Apr 18, 4:55 AM CDT | Areal Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 14 hr |
| Apr 18, 7:15 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware | 12 hr |
| Apr 18, 8:23 AM CDT | River Flood Warning | TSA | Cherokee, Delaware | 8 hr |
| Apr 18, 8:37 AM CDT | River Flood Warning | TSA | Okmulgee | 4 days |
| Apr 18, 11:58 AM CDT | River Flood Warning | TSA | Adair | 30 hr |
| Apr 18, 3:30 PM CDT | Freeze Warning | TSA | Craig, Creek, Nowata, Pawnee, Rogers, Tulsa and 1 more | 17 hr |
Nearby
River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.